Format

Send to

Choose Destination
See comment in PubMed Commons below
Int J Angiol. 2010 Spring;19(1):e51-3.

Adverse effect of low-dose amiodarone mimicking pulmonary malignancy.

Author information

1
Department of Medicine;

Abstract

A 74-year-old woman presented with a one-week history of persistent cough. A chest x-ray and computed tomography images revealed features mimicking lung cancer, which included a large solitary consolidation and hilar lymphadenopathy. She had received low-dose amiodarone (200 mg/day) for treatment of atrial fibrillation for more than 2.5 years. The tumour-like abnormalities did not disappear until the discontinuation of amiodarone therapy. The finding of low-dose amiodarone causing tumour-like abnormalities on a chest x-ray is unique. Once amiodarone-induced tumour-like changes are diagnosed, therapeutic options are limited. In most cases, the tumour-like changes are reversible, if diagnosed early. An unusual case involving amiodarone-induced pulmonary abnormalities is reported, followed by a review of the relevant literature.

PMID:
22477578
PMCID:
PMC2949988
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center